# SDR CALA0100698

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE EXTERNAL SKIN DENTED AT STA 218, LONGERON 16L AND 18L. THE DENTS WERE COLD WORKED IAW SRM 53-04, FIGURE 38. DOUBLERS WERE INSTALLED IAW SRM 53-10, FIGURE 38 AND 51-10-4.
